MathSciNet Relay Station
MathSciNet bibliographic data
MR825713 (87i:16015) 16A27 (12J20 13A18)
Bieri, Robert; Groves, John R. J. A rigidity property for the set of all characters induced by valuations. Trans. Amer. Math. Soc. 294 (1986), no. 2, 425–434.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement